# SDR DL75K050071

- Difficulty date: February 1, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 54,470 hours, 26,474 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

AIR TURN BACK RT GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REPLACED HYDRAULIC LINE TO TRUCK POSITION ACTUATOR.
